Alert archive / Iowa / Tornado Warnings in 2024

Tornado Warning 18, NWS Des Moines, IA

April 26, 20244 counties in Iowa

NWS Des Moines, IA issued this tornado warning at Apr 26, 2024, 7:58 PM CDT for 4 counties in Iowa. It was in force for 47 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 26, 2024, 7:58 PM CDT (00:58 UTC)
Expired
Apr 26, 2024, 8:45 PM CDT
In force
47 min
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
2.0 in

Counties Clarke County, IA, Decatur County, IA, Ringgold County, IA, Union County, IA

The radar

The Des Moines radar (KDMX), 94 km from the middle of the area, began a volume at 00:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 26, 8:29 PM CDTTORNADO4 S Osceola, IACorrects previous tornado report from 4 S Osceola. Time estimated.
Apr 26, 8:36 PM CDTTORNADOOsceola, IADamage reported near Osceola. Trees and power lines down. Time estimated from radar.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 31 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 26, 3:47 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 1.0 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2024-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 269 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2024-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
269 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
1292 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
89 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted.

269 
WFUS53 KDMX 270058
TORDMX
IAC039-053-159-175-270145-
/O.NEW.KDMX.TO.W.0018.240427T0058Z-240427T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Des Moines IA
758 PM CDT Fri Apr 26 2024

The National Weather Service in Des Moines  has issued a

* Tornado Warning for...
  Northwestern Decatur County in south central Iowa...
  Southeastern Union County in south central Iowa...
  Northeastern Ringgold County in south central Iowa...
  Clarke County in south central Iowa...

* Until 845 PM CDT.

* At 757 PM CDT, a severe thunderstorm capable of producing a tornado
  was located near Kellerton, or 6 miles northeast of Mount Ayr,
  moving northeast at 45 mph.

  HAZARD...Tornado and hail up to two inches in diameter.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Sun Valley Lake, Grand River, Ellston, and Beaconsfield around 805 
  PM CDT.
  Van Wert around 820 PM CDT.
  Osceola around 825 PM CDT.
  Woodburn around 835 PM CDT.

Other locations impacted by this tornadic thunderstorm include
Ellston, Beaconsfield, Grand River, Murray, Murray Roadside Rest
Area, Woodburn, and Van Wert.

This includes Interstate 35 between mile markers 23 and 41.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4077 9428 4115 9382 4102 9356 4100 9356
      4068 9416
TIME...MOT...LOC 0057Z 233DEG 41KT 4076 9412 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN

$$

KCM
2 follow-up statements
227 
WWUS53 KDMX 270106
SVSDMX

Severe Weather Statement
National Weather Service Des Moines IA
806 PM CDT Fri Apr 26 2024

IAC039-053-159-175-270145-
/O.CON.KDMX.TO.W.0018.000000T0000Z-240427T0145Z/
Decatur IA-Union IA-Ringgold IA-Clarke IA-
806 PM CDT Fri Apr 26 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR
NORTHWESTERN DECATUR...SOUTHEASTERN UNION...NORTHEASTERN RINGGOLD AND
CENTRAL CLARKE COUNTIES...

At 805 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Beaconsfield, or 12 miles northeast of Mount Ayr,
moving northeast at 40 mph.

HAZARD...Tornado and three inch hail.

SOURCE...Radar indicated rotation. At 803 pm the Mount Ayr 
         Cooperative Observer reported 3 inch diameter hail in the 
         city. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Sun Valley Lake and Grand River around 810 PM CDT.
  Osceola around 825 PM CDT.
  Lakeside Casino around 830 PM CDT.

Other locations impacted by this tornadic thunderstorm include Grand
River, Ellston, Murray Roadside Rest Area, Beaconsfield, Woodburn,
and Murray.

This includes Interstate 35 between mile markers 25 and 41.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 4082 9418 4115 9382 4102 9356 4100 9356
      4075 9410
TIME...MOT...LOC 0105Z 228DEG 37KT 4082 9404 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...3.00 IN

$$

Small
027 
WWUS53 KDMX 270132
SVSDMX

Severe Weather Statement
National Weather Service Des Moines IA
832 PM CDT Fri Apr 26 2024

IAC053-159-175-270141-
/O.CAN.KDMX.TO.W.0018.000000T0000Z-240427T0145Z/
Decatur IA-Union IA-Ringgold IA-
832 PM CDT Fri Apr 26 2024

...THE TORNADO WARNING FOR NORTHWESTERN DECATUR...SOUTHEASTERN UNION
AND NORTHEASTERN RINGGOLD COUNTIES IS CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until midnight CDT for south
central Iowa.

LAT...LON 4097 9398 4115 9382 4102 9356 4100 9356
      4091 9387
TIME...MOT...LOC 0131Z 218DEG 34KT 4100 9382 

$$

IAC039-270145-
/O.CON.KDMX.TO.W.0018.000000T0000Z-240427T0145Z/
Clarke IA-
832 PM CDT Fri Apr 26 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR CENTRAL
CLARKE COUNTY...

At 831 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Lakeside Casino, or near Osceola, moving northeast
at 40 mph.

HAZARD...Tornado and three inch hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Osceola and Lakeside Casino around 835 PM CDT.

Other locations impacted by this tornadic thunderstorm include
Woodburn.

This includes Interstate 35 between mile markers 28 and 41.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 4097 9398 4115 9382 4102 9356 4100 9356
      4091 9387
TIME...MOT...LOC 0131Z 218DEG 34KT 4100 9382 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...3.00 IN

$$

Donavon

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this tornado warning went out at Apr 26, 6:44 PM CDT, 1 hour 14 minutes earlier. Its key messages:

  • * Additional strong/severe storms expected this evening, now arriving across the western forecast area, translating NW/W through evening. While all modes of severe possible, a few tornadoes (strong possible) and large hail remain primary threats. * Threat for additional severe storms Saturday, appears primarily over southern half of Iowa or so. All modes possible again, with primary threats for very large hail and a few tornadoes. Some heavy rain threat concerns linger. * Another round possible Sunday, however details uncertain with preceding rounds of convection to play some role. * Quieter start to next week, additional precipitation activity mid- late week.
Area forecast discussion, Apr 26, 6:44 PM CDT, 1 hour 14 minutes before
Area Forecast Discussion
National Weather Service Des Moines IA
644 PM CDT Fri Apr 26 2024

 ...Updated for the 00z Aviation Discussion...

.KEY MESSAGES...

* Additional strong/severe storms expected this evening, now
  arriving across the western forecast area, translating NW/W
  through evening. While all modes of severe possible, a few
  tornadoes (strong possible) and large hail remain primary
  threats.

* Threat for additional severe storms Saturday, appears primarily
  over southern half of Iowa or so. All modes possible again, with
  primary threats for very large hail and a few tornadoes. Some
  heavy rain threat concerns linger.

* Another round possible Sunday, however details uncertain with
  preceding rounds of convection to play some role.

* Quieter start to next week, additional precipitation activity mid-
  late week.

&&

.MESOSCALE...
Issued at 528 PM CDT Fri Apr 26 2024

As of 545pm, a broken line of severe storms is approaching the
western edge of the forecast area. Several tornadoes, a few
strong, have already occurred across the NWS Omaha Forecast
area. A relatively warm and moist axis characterized by temps in
the 60s and 70s along with dewpoints in the low 60s extends nwd
along the Missouri River valley up through about Sioux City.
The environment in this area is characterized by MLCAPE values
of 1000-2000 J/kg with MLCIN generally less than -50 J/kg. The
kinematic parameter space at 22-23z remains very impressive
with 0-1km bulk shear values around 30kts and effective SRH
values from 200-400 m2/s2, most of which is confined in the
lowest 0.5-1km above the sfc. The questions that remain are how
long storms can remain discrete or semi-discrete and how long
can the storms remain in the more volatile atmosphere? The
latest guidance suggests that at least scattered severe storms
will impact the western counties for the next few hours, with
all modes of severe weather possible including tornadoes. As we
get further into the evening, after 00z, the latest guidance
suggests storms may congeal into a more linear QLCS mode.
However, even then isolated to scattered severe storms may
continue, especially across the south half of Iowa where
soundings show the boundary layer is less likely to become
capped. This could continue right into the early overnight hours
before storms eventually outrun the instability access to the
east and north.

&&

.DISCUSSION...
Issued at 230 PM CDT Fri Apr 26 2024

Morning convection progressed about as expected, if not a bit weaker
than original thoughts, moving across and out of the area by later
morning to early afternoon. In addition to already gusty background
winds, sporadic wind gusts in excess of 50kts were seen on the
backside of showers, producing wake low-like effects, as seen
in/around KOTM/KOOA/KEBS/KMCW. Additional scattered convection
across the area has been seen/experienced from late morning into the
early afternoon. All of which has been highly elevated with a strong
850-800mb warm nose in place, limiting severe hail potential. Of
note, CAMs have struggled with this convection, generally depicting
little to nothing until the later severe threat. This convection is
not expected to have adverse effects on the potential later today.

As of the time of this writing, dry line back across portions of
south-central Nebraska and north-central Kansas has begun initiating
strong surface based convection, including a confirmed tornadic
storm in Nebraska along the nose of the dry slot and triple point.
This activity is a couple of hours sooner than the HRRR has recently
advertised, but aligns with recent NAMnest and ARW core runs. Timing
for western Iowa remains largely unchanged with arrival around 23z.
By this time, some clearing and the 850-800mb warm nose will have
been eroded, allowing for surface based convection to take hold.
Parameter space remains strongly in favor of tornadic potential and
large hail, especially over western areas where SBCAPE and 0-3km
CAPE values will be at their greatest. Hodographs continue to depict
text book low level curvature yielding 0-1km SRH values approaching
300 m2/s2, efficient streamwise vorticity ingestion, and supportive
streamwise vorticity values. Improved mid-level lapse rates increase
the hail threat with SBCAPE values in excess of 2000 J/kg. Earlier
convective initiation west calls into some question what storm modes
may be by the time activity reaches the CWA, but HRRR runs continue
to suggest a few isolated supercells possible with some weak CIN
lingering, which would continue the threat for a stronger tornado or
two in addition to large hail. Should upscale growth become
prevalent/dominant, multi-cell or QLCS processes may still yield
tornadoes with proper orientation to low level shear, but
predominantly weaker and shorter lived in nature. Same for hail,
threat would remain, but likely lesser. As activity translates
eastward, nightfall will attempt to stabilize low levels, but strong
background winds to limit that, keeping surface based potential
going into the evening as storms approach I-35. Strong dynamics as
the upper wave and surface lows will continue the previously
mentioned tornado and hail threats as well. SPC Day 1 Enhanced area
remains well placed from this perspective.

A period of quieter conditions will settle in after 06z tonight or
so as the first upper wave and surface low exit northeastward. In
its wake will be a frontal boundary draped across the state from SW
to NE, which will determine the threat area for strong/severe storms
by the afternoon and evening Saturday. Day 2 SPC expansion of the
Enhanced area into the CWA appears more than warranted with
expectation of a "juicy" air mass building in which may yield SBCAPE
values in excess of 3000 J/kg along/south of the surface front.
While threats Saturday will be similar to today, tornadoes and hail,
the lead threat may be more in line with hail given the increased
CAPE and potential ECAPE enhancement. As noted by previous
discussion, wind fields are less substantial in the lowest levels,
but deeper wind profiles remain more than capable of organized
convection and some tornadic potential. Initial isolated storms mid-
afternoon to evening will be of greatest concern, before anticipated
upscale growth slowly lessens severe threats and potentially
translates to possible hydro concerns with storm motions roughly
parallel to the surface boundary and continued moisture transport
lifting northward. Overall, CAMs have eased back a bit off the 3"+
of rain potential, with the boundary potentially not remaining
stationary, but will be something to continue to keep a casual eye
on into the evening/overnight Saturday.

Sunday still brings yet another potential round of strong to severe
storms, but this remains with a few uncertainties given the above
rounds of convection needing to play out. This will be tied to the
upper level wave and surface low moving out into the Plains.
Synoptic guidance is pretty well aligned, at this point in time,
moving the surface low across Iowa in/around peak heating. Aside
from that, anticipated cloud cover throughout Sunday will limit
destabilization. Regardless, another opportunity for a few strong to
severe storms.

Beginning of next week continues to look on the quieter/dry side,
before additional shortwave activity returns unsettled weather mid-
late week. Throughout this forecast period, high temperatures will
oscillate between the 60s and 70s.

&&

.AVIATION /00Z TAFS THROUGH 00Z SUNDAY/...
Issued at 633 PM CDT Fri Apr 26 2024

IFR to LIFR CIGs are expected for the next few hours at
KFOD/KMCW/KALO. Scattered to numerous showers and thunderstorms
will then move from west to east across the area from 02-06z
tonight. Localized IFR impacts are possible with any storms for
1-2 hours along with variable and gusty winds. Lingering VFR to
IFR cigs may linger behind the storms, gradually scattering out
towards morning. Additional storms are possible Saturday
afternoon, but confidence on storm coverage remains in question
at this time.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
None.

&&

MESOSCALE...Fowle
DISCUSSION...Curtis
AVIATION...Fowle
Hazardous weather outlook, Apr 26, 2:51 PM CDT, 5 hours 7 minutes before
Hazardous Weather Outlook
National Weather Service Des Moines IA
251 PM CDT Fri Apr 26 2024

IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075-
081>086-092>097-272000-
Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo-
Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Sac-Calhoun-
Webster-Hamilton-Hardin-Grundy-Black Hawk-Crawford-Carroll-Greene-
Boone-Story-Marshall-Tama-Audubon-Guthrie-Dallas-Polk-Jasper-
Poweshiek-Cass-Adair-Madison-Warren-Marion-Mahaska-Adams-Union-
Clarke-Lucas-Monroe-Wapello-Taylor-Ringgold-Decatur-Wayne-
Appanoose-Davis-
251 PM CDT Fri Apr 26 2024

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...This afternoon and tonight

Severe weather including a few tornadoes, large hail, and strong
wind gusts are possible late this afternoon into this evening.
Isolated heavy rainfall may also occur.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Severe weather including locally heavy rainfall remains in the
forecast for Saturday and Sunday over central Iowa. For more
details, see the latest DSS Packet at
https://www.weather.gov/media/dmx/DssPacket.pdf

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed today, Saturday, and Sunday.

Hagenhoff

In the hours before

Local storm report, Apr 26, 7:27 PM CDT, 31 minutes before
Preliminary Local Storm Report
National Weather Service Des Moines IA
727 PM CDT Fri Apr 26 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     Tornado          3 NE Lenox              40.91N 94.52W
04/26/2024                   Adams              IA   Emergency Mngr

            near 205th and Highway 25.

&&
Local storm report, Apr 26, 7:31 PM CDT, 27 minutes before
Preliminary Local Storm Report
National Weather Service Des Moines IA
731 PM CDT Fri Apr 26 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0728 PM     Hail             2 SSW Delphos           40.64N 94.36W
04/26/2024  E1.00 Inch       Ringgold           IA   Trained Spotter

&&

Dodson
Local storm report, Apr 26, 7:32 PM CDT, 26 minutes before
Preliminary Local Storm Report
National Weather Service Des Moines IA
732 PM CDT Fri Apr 26 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0731 PM     Tornado          2 NW Afton              41.05N 94.22W
04/26/2024                   Union              IA   Emergency Mngr

&&

Fowle
Local storm report, Apr 26, 7:40 PM CDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service Des Moines IA
740 PM CDT Fri Apr 26 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0728 PM     Tornado          4 WNW Afton             41.06N 94.27W
04/26/2024                   Union              IA   Trained Spotter

            Trained spotter reported tornado on the
            ground east of Creston. Time and location
            estimated from radar.

&&

Dodson
Local storm report, Apr 26, 7:55 PM CDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Des Moines IA
755 PM CDT Fri Apr 26 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0754 PM     Tornado          2 W Afton               41.03N 94.23W
04/26/2024                   Union              IA   Law Enforcement

            Large tornado near Afton moving northeast.
            Debris field reported with damage.

&&

Fowle
Local storm report, Apr 26, 7:58 PM CDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Des Moines IA
758 PM CDT Fri Apr 26 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0758 PM     Tornado          5 W East Peru           41.24N 94.02W
04/26/2024                   Madison            IA   Emergency Mngr

            Tornado near Word of Life Church.

&&

Fowle

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 7:13 PM CDTSevere Thunderstorm WarningDMXAdair, Cass47 min
Apr 26, 7:13 PM CDTSevere Thunderstorm WarningDMXAdair, Cass47 min
Apr 26, 7:16 PM CDTTornado WarningDMXAdair, Madison, Union44 min
Apr 26, 7:21 PM CDTTornado WarningDMXRinggold39 min
Apr 26, 7:25 PM CDTSevere Thunderstorm WarningDMXAudubon, Calhoun, Carroll, Crawford, Greene, Pocahontas and 2 more50 min
Apr 26, 7:29 PM CDTSevere Thunderstorm WarningDMXAdams, Ringgold, Taylor, Union46 min
Apr 26, 7:43 PM CDTTornado Warning Tornado observedDMXAdair, Clarke, Madison, Union47 min
Apr 26, 7:56 PM CDTTornado WarningDMXMadison, Warren49 min
Apr 26, 8:10 PM CDTTornado WarningDMXClarke, Madison, Union35 min
Apr 26, 8:20 PM CDTTornado WarningDMXDallas, Madison, Polk, Warren25 min
Apr 26, 8:38 PM CDTTornado WarningDMXClarke, Ringgold, Union29 min
Apr 26, 8:40 PM CDTTornado WarningDMXClarke, Lucas, Marion, Warren50 min
Apr 26, 8:49 PM CDTTornado WarningDMXJasper, Marion, Polk, Warren41 min
Apr 26, 9:09 PM CDTSevere Thunderstorm WarningDMXCalhoun, Humboldt, Webster17 min
Apr 26, 9:14 PM CDTTornado WarningDMXJasper, Marion, Warren46 min
Apr 26, 9:47 PM CDTTornado WarningDMXJasper28 min
Apr 26, 10:00 PM CDTSpecial Weather StatementDMXDallas45 min
Apr 26, 11:02 PM CDTTornado WarningDMXPolk21 min
Apr 27, 1:17 PM CDTFlood WatchDMXAdams, Appanoose, Cass, Clarke, Davis, Decatur and 7 more12 hr
Apr 27, 2:40 PM CDTSevere Thunderstorm WarningDMXClarke, Ringgold, Union50 min
Apr 27, 3:44 PM CDTSevere Thunderstorm WarningDMXJasper, Mahaska, Marion, Poweshiek46 min
Apr 27, 4:13 PM CDTSevere Thunderstorm WarningDMXClarke, Lucas, Madison, Warren20 min
Apr 27, 4:24 PM CDTSevere Thunderstorm WarningDMXMahaska, Poweshiek51 min
Apr 27, 5:53 PM CDTSevere Thunderstorm WarningDMXAppanoose, Davis, Lucas, Mahaska, Marion, Monroe and 2 more52 min
Apr 27, 6:26 PM CDTSevere Thunderstorm WarningDMXDavis, Mahaska, Poweshiek, Wapello49 min

Nearby

Tornado Warnings in Iowa, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.